# SDR UPS204647

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Condition: Loose
- Location: Entry Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND EMERGENCY EXIT LIGHT OVER COCKPIT DOOR MUST BE BANGED ON TO MAKE WORK.  FOUND BATT PACK LOOSE.  CLEANED DOOR CONTACT PINS AND RESECURED BATT PACK.  OPS CK NORMAL MM 33-50-00.
